# SDR DL757011257

- Difficulty date: July 29, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N6701
- Make and model: Boeing 757232
- Aircraft serial: 30187
- Aircraft time: 6,279 hours, 2,956 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052500962
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

WHILE LINING UP FOR T/O, MASTER WARNING LIGHTS WENT OFF ALONG WITH FMC DISCREET LIGHT AND F/O FMS CDU BLANKED. SHORTLY AFTERWARDS A BURNING ELEC SMELL WAS IN CABIN AND FLIGHT DECK. A/C RTB AND CONTRACT MTC FOUND RT FMS COMPUTER BURNED UP. MTC REMOVED COMPUTER, ALLOWED TO VENT AND COOL DOWN. RE-INSTALLED COMPUTER AND DISPATCHED WITH RT FMC INOP WITH C/B'S PULLED
